# SDR UIEA2017082101513

- Difficulty date: August 17, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,718 hours, 22,182 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Misrouted
- Location: Apu Ecu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU ECU FAULTY,  EGT HARNESS CIRCUIT NR 2 FAULT LATCHED ON.  FOUND HARNESS CONNECTORS FOR EGT CIRCUITS 1 AND 2 CROSSED. CORRECTED THE  CONNECTORS IAW SWPM 20-10-11.  OPS CHECKED NORMAL.
